# SDR SWIA200819264

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,372 hours, 14,509 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5924 - AFTER TAKEOFF RECEIVED SMOKE TOILET CAUTION MESSAGE.  REPLACED LEFT AND RIGHT COALESCER BAGS IAW AMM 21-51-13.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECK GOOD.
